# SDR ASOA201101821

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 6,614 hours, 4,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE CRACKED,  AFT SIDE, MID- POINT.  RECEIVED REO 690-52-11-168, COMPLIED WITH STEPS 1 THRU 4 IAW REO 690-52-11-168.  CREATED MCO IAW REO 690-52-11-168.  CRACK ON PAX DOOR DRAG ANGLE FOUND TO BE OUT OF LIMITS, SUBMITTED TO ENGINEERING FOR DISPOSITION IAW REO 690-52-11-026, SRM 51-13-01.  ITEM: 2 / COMPLIED WITH EDDY CURRENT INSP, VERIFIED CRACK AND MARKED START AND STOP POINTS ON PAX DOOR DRAG ANGLE IAW NDTM 51-20-006.  RECEIVED REO 690-52-11-168, COMPLIED WITH STEPS 1 THRU 4 REO 690-52-11-168.
